Title

Generalizations of the Arithmetic Case of Blackwell's Renewal Theorem

Document Type

Article

Publication Date

2-2-2019

Publication Title

Statistics and Probability Letters

Volume

149

First page number:

124

Last page number:

131

Abstract

Using elementary techniques, for discrete-time renewal processes, we provide asymptotic results for the probability of renewal at time n using the binomial moments of the underlying discrete distribution. Using these results, we also provide an alternative derivation of the asymptotics for the first two moments of the number of renewals up to time n.

Keywords

Binomial moment; Blackwell's theorem; Number of renewals; Renewal process; Summation by parts

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Share

COinS